Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Vitamins.......

Ok so I never took vitamins ever before and I figure before I ttc in a couple months I should get my system in check.......plus I am 29 and I figure better late than never.....and this might make a few people laugh but I started taking One a Day Women's Centrum but for some reason it was making me pass gas ALL day LONG!!! At it wasn't pleasent! Plus I work in retail and I am around customers and co workers!!! SOOOO I stopped taking them after a few days. THEN I just got Flintstones vitamins and took one last night before bed and now all morning.....same problem. IS this a NORMAL side effect to drop bombs all day long??? HAHAH! HELP!

Answer Question
 
Anonymous

Asked by Anonymous at 7:08 AM on Oct. 6, 2008 in Trying to Conceive

Answers (0)
  • No answers yet
Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.